RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Funct. Anal., 2017, том 272, выпуск 11, страницы 4671–4708 (Mi jfua1)  

Conditional measures of generalized Ginibre point processes

Alexander I. Bufetovabcd, Yanqi Qiue

a Aix-Marseille Université, Centrale Marseille, CNRS, Institut de Mathématiques de Marseille, UMR7373, 39 Rue F. Joliot Curie 13453, Marseille, France
b Steklov Mathematical Institute of RAS, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Institute for Information Transmission Problems, Moscow, Russia
e CNRS, Institute de Mathématique de Toulouse, Université Paul Sabatier, Toulouse, France

Финансовая поддержка Номер гранта
European Research Council 647133
Министерство образования и науки Российской Федерации MD 5991.2016.1
5-100
Agence Nationale de la Recherche UNITI-ANR-11-IDEX-0002-02
We are deeply grateful to Alexei Klimenko for useful discussions. The research of A.Bufetov on this project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme under grant agreement No 647133 (ICHAOS). It has also been funded by the Grant MD 5991.2016.1 of the President of the Russian Federation, by the Russian Academic Excellence Project ‘5-100’. Y.Qiu is supported by the grant IDEX UNITI-ANR-11-IDEX-0002-02, financed by Programme “Investissements d’Avenir” of the Government of the French Republic managed by the French National Research Agency.


DOI: https://doi.org/10.1016/j.jfa.2017.03.004


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 12.08.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jfua1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:46

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018